# SDR DALA2019071404203

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 79,369 hours, 35,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35LH AND FR36LH. HOLE # 26. AA 5311-01171SB A320-53-1263AD-2018-06-04. COMPLIED WITH PRI 579496-14AD REV O, REV 1, REV 2, REV 3 AND REV 4, ALSO ER/A 579496-14AD REV O.
